Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On strong bounds for sums of independent random variables which tend to a stable distribution


Author: Miriam Lipschutz
Journal: Trans. Amer. Math. Soc. 81 (1956), 135-154
MSC: Primary 60.0X
MathSciNet review: 0077015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0077015-7
PII: S 0002-9947(1956)0077015-7
Article copyright: © Copyright 1956 American Mathematical Society